282 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-10-24T02:31:37Z-
dc.date.available2017-10-24T02:31:37Z-
dc.date.issued2015-12-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 6, Page. 939-946en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttps://www.researchgate.net/profile/Ather_Qayyum/publication/269978186_Some_New_Generalized_Results_on_Ostrowski_Type_Integral_Inequalities_With_Application/links/54c709350cf289f0ceccc70e.pdf#page=939-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/30220-
dc.description.abstractIn [22], Kim et al. introduced and investigated the following additive rho-functional inequalities parallel to f(x+y+z) - f(x) - f(y) - f(z)parallel to (0.1) ˂=parallel to rho(2f(x+y/2+z) - f(x) - f(y) - 2f(z)parallel to, parallel to 2f(x+y/2+z) - f(x)-f(y) - 2f(z)parallel to (0.2) ˂=parallel to rho(2f(x+y+z/2) - f(x) - f(y) - f(z))parallel to in complex Banach spaces. We prove the Hyers-Ulam stability of the additive rho-functional inequalities (0.1) and (0.2) in complex matrix normed spaces and prove the Hyers-Ulam stability of additive rho-functional equations associated with the additive rho-functional inequalities (0.1) and (0.2) in complex matrix normed spaces.en_US
dc.description.sponsorshipC. Park was supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2012R1A1A2004299), and D. Y. Shin was supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2010-0021792)en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectadditive rho-functional equationen_US
dc.subjectadditive rho-functional inequalityen_US
dc.subjectmatrix normed spaceen_US
dc.titleADDITIVE rho-FUNCTIONAL INEQUALITIES IN MATRIX NORMED SPACESen_US
dc.typeArticleen_US
dc.relation.no6-
dc.relation.volume19-
dc.relation.page939-946-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorBatool, Afshan-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorShin, Dong Yun-
dc.relation.code2015013136-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE